It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1 2 3 Showing 21 - 40 of 62 for buzzing feeling in feet. (0.021 seconds)


... CT scan are faster ways of looking for clots in the brain, which can cause some of the same symptoms as MS. But an MRI is definitely the right test to do. But I don't think the constrast would help though. ... (8 replies)
... very few have MS training. SO, find a MS specialist and make an appt now, they can take months to get in to see.... ... (6 replies)
... Thanks guys! I am going to call my neuro in a little while and let him know. I think I black out when it comes to recalling old symptoms. And when I say old... it was only 6 months ago! ... (12 replies)

... My mri in 2004 was clear. ... (6 replies)
... Last Thursday I started having numbness in a couple of my left toes. ... (9 replies)
... open eyes' walk a straight line and the marching in place as well. ... (11 replies)
Now to the list
Nov 1, 2005
... I just had a feeling when I went to the neuro I am going to now she was going to mention MS. ... (5 replies)
... numbness, how severe is the tingling. I have this tingling in my face and my tongue and my nose, even onto my scalp, so strongly that it sometimes makes the right side of my face draw up. ... (2 replies)
... Do either of you have that numb feeling in your face? ... (3 replies)
... intensely in my right leg. ... (4 replies)
... e I say to myself "ya, I have that too" and it's making me feel like I shouldn't read anymore LOL these things are like normal to me. I have like the electrical buzzing constantly in my feet and lower legs, and hands. I have had the tremors in my hands, which aren't all that bad as they once were. ... (10 replies)
... I can tell the steroids have helped because Im not in the pain I was in prior to taking them and I have more energy, but I still have some muscle spasms, tingling and numbness at times. ... (3 replies)
Feeling depressed
Oct 10, 2008
... Hi all, I am so tired of my feet buzzing on and off, the random fleeting pains in my joints that last a second then move to another one, the EXTREME joint cracking and most upsetting the NON STOP muscle twitches that I have had every day for a month. I feel depressed because I wonder if I have MS but I dont have a dx, so it just leaves me to wonder and get more stressed. My... (7 replies)
... A few weeks after this onset, I started getting a buzzing feeling on and off in my feet. Two weeks ago I started getting muscle twitches all over my body. ... (21 replies)
... Hi guys. No dx yet. I had a bone scan, it came back okay. Wonder if arthritis would show up. I am still getting a buzzing feeling on and off in my feet and had it in my hands last night, sometimes I feel like my insides are shaking too, like my blood or something. ... (11 replies)
... of solid food. trouble hasn't gone away. once the food goes back, it goes down no problem. liquids are no problem, either. also, last september, developed a buzzing sensation in one foot. ... (3 replies)
... As to symptoms, statistically there are percentages in play, but these are averages. ... (6 replies)
... eep horribly dizzy. I felt like I'd fallen out of my bed but hadn't. This persisted, non stop, for almost 6 months and was accompanied by visible muscle twitches in my legs, like a little bouncing spot on my thighs. ... (6 replies)
... flow smoothly and appear appealing to the eye. It is now awful. Downright horrendous. It looks like the scribble of a two year old. I have essential tremors in my hands, but this isn't just shaky handwriting, it's very jerky. It's like I've totally lost control of how to guide a pen. ... (6 replies)
... About a year ago my legs started to swell to the point of it being painful and difficult to walk with my knees being warm and a having a feeling of water running or them being wet. ... (0 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 10:52 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!